On the unitarity of linearized General Relativity coupled to matter

Atkins, Michael and Calmet, Xavier (2011) On the unitarity of linearized General Relativity coupled to matter. Physics Letters B, 695 (1-4). pp. 298-302. ISSN 0370-2693

Full text not available from this repository.

Abstract

We consider the unitarity of the S-matrix for linearized General Relativity coupled to particle physics models. Taking renormalization group effects of the Planck mass into account, we find that the scale at which unitarity is violated is strongly dependent on the particle content of the theory. We find that the requirement that the S-matrix be unitary up to the scale at which quantum gravitational effects become strong implies a bound on the particle content of the model.

Item Type: Article
Keywords: Linearized General Relativity; Perturbative unitarity; Renormalization group
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Michael Atkins
Date Deposited: 06 Feb 2012 18:13
Last Modified: 11 Dec 2012 16:41
URI: http://sro.sussex.ac.uk/id/eprint/15275
📧 Request an update